# SDR SIMA200209302

- Difficulty date: March 22, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, RIGHT HAT BEAM IN GALLEY CORRODED BETWEEN FRAMES 17 AND 19.  REPAIRED RIGHT HAT BEAM IN GALLEY BETWEEN FRAME 17 AND 19 IAW GST-1014/02.  (M)
